Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the oscillations and Lebesgue classes of a function and its potentials


Author: R. K. Juberg
Journal: Bull. Amer. Math. Soc. 72 (1966), 157-161
DOI: https://doi.org/10.1090/S0002-9904-1966-11465-9
MathSciNet review: 0184077
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Campanato, Proprietà di inclusione per spazi di Morrey, Ricerche Mat. 12 (1963), 67-86. MR 156228
  • 2. G. G. Lorentz, Some new functional spaces, Ann. of Math. 51 (1950), 37-55. MR 33449
  • 3. C. B. Morrey, Multiple integral problems in the calculus of variations and related topics, Univ. of California Publ. Math. (N.S.) 1 (1943), 1-130. MR 11537
  • 4. E. M. Semenov, A scale of spaces with an interpolation property, Dokl. Akad. Nauk SSSR 148 (1963), 1038-1041 = Soviet Math. Dokl. 4 (1963), 235-239. MR 145339
  • 5. S. L. Sobolev, On a theorem of functional analysis, Mat. Sb. 4 (1938), 471-497; English transl., Amer. Math. Soc. Transl. (2) 34 (1963), 39-68.
  • 6. A. Zygmund, Theorem of Marcinkiewicz concerning interpolation, J. Math. Pures Appl. 35 (1956), 223-248. MR 80887


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11465-9

American Mathematical Society